MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II INSTRUMENT WITH RF CARD; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II INSTRUMENT WITH RF CARD; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The test strip lot number is 671160.The expiration date was requested but not provided.The customer stated that the qc was performed on 16-oct-2024 at 4:29 am.The product was requested for investigation but has not been received.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
The initial reporter received questionable glucose results from one patient tested with the accu-chek inform ii meter.The first result at 7:37 am was 26.0 mmol/l.The second result at 7:38 am from the same site as the first result was 18.4 mmol/l.The third result at 7:39 am from the same site as the first result was 9.3 mmol/l.The result at 7:42 am was 6.8 mmol/l.
 
Additional Manufacturer Narrative
Medwatch fields d9 updated.The meter was received for investigation and was tested with retention strips and controls.Investigation results: qc ranges in mg/dl: level 1 - 30-60.Level 2 - 261-353.Meter results in mg/dl: level 1 ¿ 43, 42, 42.Level 2 ¿ 293, 291, 287.The meter results are within the acceptable range.The investigation found contamination within the meter's housing.The investigation did not identify a product problem.

Brand Name
ACCU-CHEK INFORM II INSTRUMENT WITH RF CARD
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20749590
Report Number1823260-2024-03382
Device Sequence Number8756052
Product Code NBW
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K012210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown